Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a theorem of FigĂ -Talamanca
HTML articles powered by AMS MathViewer

by Martin E. Walter PDF
Proc. Amer. Math. Soc. 60 (1976), 72-74 Request permission

Abstract:

We give an example of a noncompact, unimodular group G with the property that $B(G) \cap {C_0}(G) = A(G)$, where $A(G)$ is the Fourier algebra of G, $B(G)$ is the Fourier-Stieltjes algebra of G and ${C_0}(G)$ is the set of all complex, continuous functions on G vanishing at infinity. This example answers negatively a question raised by A. FigĂ -Talamanca.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A30
  • Retrieve articles in all journals with MSC: 43A30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 72-74
  • MSC: Primary 43A30
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0420149-3
  • MathSciNet review: 0420149